Some remarks concerning a class of nonlinear evolution equations in Hilbert spaces
Annales scientifiques de l'Université de Clermont. Mathématiques, Volume 95 (1990) no. 26, p. 13-20
@article{ASCFM_1990__95_26_13_0,
     author = {Sofonea, Mircea},
     title = {Some remarks concerning a class of nonlinear evolution equations in Hilbert spaces},
     journal = {Annales scientifiques de l'Universit\'e de Clermont. Math\'ematiques},
     publisher = {UER de Sciences exactes et naturelles de l'Universit\'e de Clermont},
     volume = {95},
     number = {26},
     year = {1990},
     pages = {13-20},
     zbl = {0760.34052},
     mrnumber = {1112634},
     language = {en},
     url = {http://www.numdam.org/item/ASCFM_1990__95_26_13_0}
}
Sofonea, Mircea. Some remarks concerning a class of nonlinear evolution equations in Hilbert spaces. Annales scientifiques de l'Université de Clermont. Mathématiques, Volume 95 (1990) no. 26, pp. 13-20. http://www.numdam.org/item/ASCFM_1990__95_26_13_0/

[1] I.R. Ionescu and M. Sofonea, Quasistatic processes for elastic-viscoplastic materials, Quart. Appl. Math.,2(1988) ,p. 229-243. | MR 950599 | Zbl 0658.73024

[2] M. Sofonea, Functional methods in thermo-elasto-viscoplasticity, Ph.D. Thesis, Univ. of Bucharest, 1988 (in romanian).

[3] I.R. Ionescu, Functional and numerical methods in viscoplasticity, Ph.D. Thesis, Univ. of Bucharest, 1990 (in romanian).

[4] I.R. Ionescu, Error estimates of a numerical method for a nonlinear evolution equation, An. Univ. Bucharest, 2 (1988), p. 64-74. | MR 977366 | Zbl 0672.65033

[5] M. Sofonea, Quasistatic processes for elastic-viscoplastic materials with internal state variables (to appear in An. Univ. Blaise Pascal (Clermont II)). | Numdam | MR 1081385 | Zbl 0718.73040

[6] W. Hahn, Stability of motion, Springer-Verlag, Berlin, 1967. | MR 223668 | Zbl 0189.38503